# SDR FDEA202305100846

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24743
- Aircraft time: 83,325 hours, 33,381 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SR57118611824
- Part serial: NSN
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR PANEL #242MAF HAS A HOLE IN THE UPPER SURFACE. FABRICATED MAIN CABIN FLOORBOARD PNL 242MAF ON VT MAE TRAVELER # T23/1677698 IAW   DWG SRZ-25-005 REVISION R.        MAJOR REPAIR
